Jump to content
CrazyBoards.org

Recommended Posts

So, I am not 100% better.. I still have some weird side effects, but I am no longer taking Cymbalta! I have been wanting to come off this drug for awhile now , I tried once, failed. Then another time, Nope. And 3rd time , well I guess this was the charm. Let me tell you... the withdrawal , terrible. My pdoc increased the Seroquel to level it out..and it was ok for a few days then all of sudden bam... it began. I sweated, it wasn't even like sweating it was a damp cold clammy sweat when after you get sick or have the shits. My moods were terrible. The crying spells, I had to be watched. I was very Manic Depressive. I was sick to my stomach, vomiting etc. I couldn't sleep, I stayed up until 4am and had sleep paralysis. I honestly wanted to give in and go back on it, just so I could not have these side effects. I pushed thru it. It took me about 2 weeks of hell and now it's tolerable, I am starting to feel better where I can actually drive again with out getting sick. 

I am getting a little worried tho..because now that I am no longer on any SSRI, or SRNI.. I am starting to feel a lil wound up and agitated. Very hyper too. Hoping this will pass. 

Anyway just wanted to express that I made it (so far), even tho I wanted to go to in-patient and my t doc wanted me to go to, I didn't. I fought thru this. 

If any of you came off this drug , how long did it take you to sort of feel balanced again and get off that rocky boat. 

Edited by KnickNak

Share this post


Link to post
Share on other sites

Congratulations! I'm glad you made it this time.

I was ripped off Cymbalta cold turkey when I went inpatient. I was so messed then that I didn't feel any withdrawal effects or anything. I was put back on citalopram and Tegretol. The first two or three days are a complete blur to me due to my illness and life circumstances at that time.

  • Like 1

Share this post


Link to post
Share on other sites
6 minutes ago, jt07 said:

Congratulations! I'm glad you made it this time.

I was ripped off Cymbalta cold turkey when I went inpatient. I was so messed then that I didn't feel any withdrawal effects or anything. I was put back on citalopram and Tegretol. The first two or three days are a complete blur to me due to my illness and life circumstances at that time.

Thank you!

Wow, sounds rough :( . I am glad you are better now. Usually I would have been put on another AD during the transition, but I really wanna try this time with none.

Share this post


Link to post
Share on other sites

@KnickNak wow. Congrats! Cymbalta had the worst withdrawal for me too. I was on it years ago, for only about 2 years total, but it sucked. I had to count the individual beads in order to taper off (in hindsight, I would've asked for Prozac to taper off it).

Why are you going off? Is it because you want to try something else or just have a break? I think the feeling crappy part will depend on how long you've been on the med and at what dose. For me, the physical withdrawal (sweats, upset stomach, brain zaps) was more intense in the beginning, and then the emotional withdrawal took a bit longer to subside.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By CrazyCatLady83
      I started process of switching from Cymbalta to Remeron on March 25, and took my last dose of Cymbalta a few days ago. Other than a few days of extreme irritability, things have been going surprisingly smoothly. Except that I can't sleep. Not really. I'm rapid-cycling between moments of being awake and instantly dreaming as soon as I close my eyes. The waking moments seem precipitated by startling effects in the dream state, that usually have nothing to do with the content of the dream itself. The worst of these is the sudden sensation of being physically attacked by an evil presence. It seems to take me a little bit longer to wake up during these instances. Or at least that's how I perceive it.
      How much of this is potentially the residual Cymbalta withdrawal effects, and how much of this is the "strange or unusual dreams" listed as a possible side effect of the Remeron? 
      And more importantly, how long can I expect this to last? If you experienced disturbed dreams while on Remeron, how long did it last for you, and did it turn out to be a deal breaker?
    • By Blahblah
      Have a strong itch to drop Effexor...(I won't go cold turkey). It stopped my dysphoric crying spells, but now, 10 months later, I'm feeling increasingly flat, apathetic, numb, no motivation (even after dropping to 75mg). I hate how all A/Ds have this lobotomy effect on me longterm. It's initially fine in acute episodes, I'm not sad now, but I can't function properly, and I continue to score Moderate-Severe on the depression scale.
      I think it's counteracting my Ritalin (which I increased to 30-40mg)? I don't want to increase Effexor above 150mg, I'd never be able to go off.
      I'm trying dosing at night instead, will this make any difference @mikl_pls ? I skipped yesterday's morning dose (then came the intense nausea, over stimulation & brain slosh awfulness @10 hours later) and I took my dose with dinner.
      I'm seriously considering going on low-dose mild SSRI instead (Prozac?) I'm sensitive to meds & side effects, and I'm also VERY worried about withdrawals. Especially from Effexor, they are the WORST, and I just read study that Effexor withdrawal syndrome is not dose-dependent:
      https://www.researchgate.net/publication/7402189_Venlafaxine_and_Serious_Withdrawal_Symptoms_Warning_to_Drivers
      https://metro.co.uk/2018/01/24/woman-shares-coming-off-antidepressant-ruined-life-7255570/
       
       
    • By Blahblah
      Forgot to take Lamictal yesterday (I took my other meds). Holy Hell, I took my dose today (on schedule) and I STILL feel awful!!  I've only been on 100mg....I thought Lamictal had a super-long half-life? Yesterday went like this:
      10am - up, had breakfast
      11am – slight Brain “swishes” started (was out the entire day)
      12pm – Stronger Brain zaps start
      1:30pm – Lunch (meat, salad/veg)
      2:30pm – Sudden extreme exhaustion
      4pm - more brain zaps =>  ZAP ZAP ZAP! 🤯
      7pm - Irritability starts
      11pm – Tea, bedtime, could not fall asleep (I haven't had insomnia in 2+ years)
      ...Night sweats…Restless legs.....
      12am – Ruminations, feel weepy
      ..Insomnia ensues…(Toss & turn, sweaty/achey all night)
      It's now 12pm,and I am STILL having brain zaps! I worry I’ll never be able ever taper, switch from, or withdraw from this med. You probably think well, with MI, WHY would you ever go off it? For me, longterm, these meds are band-aids. There is always a price.  Ok, maybe great at preventing acute/severe depression, but as a result, they rob me of any spark, joy, elation, happiness, libido, sexual sensation/response, feelings of reward, love.... This disturbs me. I used to know what positive emotions felt like…
      So I’m stable, existing.....but still lacking will or any interest in living....
    • By dragonfly23
      For the last three months I have been lowering my Seroquel dose.    Well longer than that. Due to long term use I developed cataracts and my cholesterol is very high. 
      Over about a year I dropped from 700 to 400mg.  Easy peasy. 
      This last 400 has been awful. I am going slowly.  I get so sick.  Sweats, headaches, can’t eat, can’t sleep.   Like no sleep.    So I get to none.  Made it.  Doing well.  Two weeks out things are not good at all. 
      I cant even explain how my head is acting.    Not good on the mood spectrum (BP 1) I moved back to 50mg.  (Pdoc is on board) I can sorta sleep and other physical symptoms minimized. 
      I am rapid cycling and I am sure I am not hiding it well at work. 
      Looking for some insight into others experiences. 
      Did you get off successfully? 
      How long till negative symptoms were gone?
      Did you have to change to another AP?
      Thanks for any shared experiences in advance . 
×
×
  • Create New...